# SDR FDEA202010212578

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING, OUTBOARD FRAME HAS A CRACKED CLIP.  REMOVED AND REPLACED CLIP ON NR 2 PYLON AFT FAIRING, PER B767 SRM 51-40-02 AND BAC DWG 313T3380 REV F.
